# SDR AALA202109130130

- Difficulty date: September 8, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 58,740 hours, 24,345 cycles
- System (JASC): 2760 · Drag Control System
- Part: Speed Brake
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SPEEDBRAKE FAILED TO DEPLOY AUTOMATICALLY UPON LANDING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
